# SDR CALA2011091500598

- Difficulty date: September 15, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 61,012 hours, 6,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR EMANATING FROM AREA OF ROW 38F-J ZONE.  PASSENGERS IN THAT AREA COMPLAINED OF EYE IRRITANTS.  NO ODOR AND NO CONTAMINATION OF PESTICIDE OR FERTILIZER.  CHECKED THESE AREA, OK.
